# SDR SWAA011638

- Difficulty date: June 2, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: 081SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22730
- Aircraft time: 61,505 hours, 66,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Part serial: WN0002
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FWD ENTRY DOOR and FWD SVC DOOR EMERGENCY EXIT LIGHTS INOP.  Removed and replaced EMERGENCY LIGHT BATTERY PACK PER MM.
